# SDR USAA2013072900003

- Difficulty date: July 27, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 75,668 hours, 33,949 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 1013085
- Part serial: NSN
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR EXIT SIGN HOUSING DAMAGED.  R & R EXIT SIGN ASSY, OPS CHECKED GOOD IAW AMM 33-51-16-0401-001.
